Asymptotic structure of the spectrum in a dirichlet-strip with double periodic perforations

Сергей Александрович Назаров, V.E. Perez-Martinez, R. Orive-Illera

Research output

Original languageEnglish
Pages (from-to)733–757
JournalNetworks and Heterogeneous Media
Volume14
Issue number4
Publication statusPublished - 2019

Cite this

@article{4baaf76c56a0428da0427587774ceef0,
title = "Asymptotic structure of the spectrum in a dirichlet-strip with double periodic perforations",
author = "Назаров, {Сергей Александрович} and V.E. Perez-Martinez and R. Orive-Illera",
year = "2019",
language = "English",
volume = "14",
pages = "733–757",
journal = "Networks and Heterogeneous Media",
issn = "1556-1801",
publisher = "American Institute of Mathematical Sciences",
number = "4",

}

TY - JOUR

T1 - Asymptotic structure of the spectrum in a dirichlet-strip with double periodic perforations

AU - Назаров, Сергей Александрович

AU - Perez-Martinez, V.E.

AU - Orive-Illera, R.

PY - 2019

Y1 - 2019

M3 - Article

VL - 14

SP - 733

EP - 757

JO - Networks and Heterogeneous Media

JF - Networks and Heterogeneous Media

SN - 1556-1801

IS - 4

ER -